# SDR SWAA2023081882344

- Difficulty date: July 25, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 277-294 RBL 1 WL 208.<[01] REMOVED CRACKED INTERCOSTAL AT BS 277-294; RBL 1; WL 208 IAW SRM 51-40-02-0G-0.;[02] REMOVED CRACKED INTERCOSTAL AT BS 277-294; RBL 1; WL 208 IAW SRM 51-40-02-0G-0. COMPLETED MEASUREMENT TABLE.;[03] LOCATED AND DRILLED NEW INTERCOSTAL PN: 141A5410-3; LOT: 1534252-1;  PO:928536/1 IAW SRM 51-30-01-0G-0 & DWG:141A5400 ID:0020 REV:-.;[04] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 3.;[05] OK TO INSTALL INTERCOSTAL AT BS 277-294; RBL 1; WL 208 GIVEN;[06] INSTALLED NEW INTERCOSTAL AT BS 277-294; RBL 1; WL 208 IAW SRM 51-40-02-0G-0 & DWG:141A5400 ID:0020 REV:-.;[07] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 6 AND MEASUREMENT TABLE.
